CSN Login
Members Online: 7

Nausea

Rory1987's picture
Rory1987
Posts: 122
Joined: Nov 2009

Is it normal to feel nauseated after completing brain radiation? It's been 3 weeks since I completed my radiation therapy and a week after being weened off steroids I've been feeling nauseated, I still have my appetite but I can't eat well because I get nauseated every time I put food in my mouth.

MAJW
Posts: 2515
Joined: May 2009

With your radiation oncologist...

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network